# SDR ABXA20121126316

- Difficulty date: November 26, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220316
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT OUTBOARD AUX TRACK INBOARD LOWER PANEL ATTACH STRUT CORRODED AROUND NUT PLATES.  REMOVED AND REPLACED STRUT RIB, IAW B767 SRM 51-40-02.  ACFT WAS GROUNDED.
